Eve Quick DX Painkiller
- Please take at least 6 hours between doses.
- Adults (15 years old and over) 2 tablets per dose
- Do not take under 15 years old
This painkiller contains magnesium oxide, which protects the gastric mucosa and accelerates the absorption of ibuprofen, in addition to the analgesic ingredient ibuprofen (200 mg). It is an analgesic that has a fast and excellent effect on painful headaches and is gentle on the stomach.
How to use:
The following dose should be taken up to twice a day, avoiding fasting as much as possible, and taken with water or lukewarm water.
Ibuprofen 200 mg
Magnesium oxide 100 mg
Allyl isopropyl acetyl urea 60 mg
Anhydrous caffeine 80 mg
Additives: silicic anhydride, cellulose, hydroxypropyl cellulose, hypromellose, macrogol, Mg stearate, talc, titanium oxide